# SDR SWAA2020100516227

- Difficulty date: September 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BETWEEN BS 727E TO BS 767 AT AFT CARGO COMPARTMENT (3 EA).  REPAIRED TRACK LOCATED BETWEEN BS 727D AND BS 787 TO RBL 13.84 AT AFT CARGO COMPARTMENT, IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.
